# SDR DALA2023092507868

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,353 hours, 29,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOOR R1 EMERGENCY EXIT TOP SIGN IS INOPERATIVE. MAINTENANCE FOUND A BROKEN PIN IN THE IN-LINE JUNCTION. REPINNED AND REPLACED THE IN-LINE JUNCTION REF BOEING SWPM CHP 20-20-02. EMERGENCY LIGHT OPS NORMAL AS PER B717 AMM 33-51. (LP #4782462)
